# SDR C2XA06BT045

- Difficulty date: October 26, 2006
- Submitted: November 1, 2006
- Operation: Air carrier
- Aircraft: N24103
- Make and model: Emb EMB-145XR
- Aircraft serial: 145645
- Aircraft time: 11,305 hours, 6,011 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 602024
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN EWR LOG SQUAWK STEP EMERGENCY EXIT LIGHT INOP.  THE REPAIR WAS REMOVED AND REPLACED COCKPIT STEP EMERGENCY EXIT MARKING SIGN IAW EMB-145XR AMM 33-50-14.  OPS CHECK GOOD REF EMB-145XR AMM 33-50-00.
